MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY; ADVIA CHEMISTRY URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY; ADVIA CHEMISTRY URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Catalog Number SMN 11319151
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained erroneously depressed urinary/cerebrospinal fluid protein (ucfp) results on two (2) patient samples on an advia® 2400 clinical chemistry system.The erroneous results were reported to the physician and were not questioned.The same samples were reprocessed on the same advia® 2400 clinical chemistry system.The reprocessed results obtained were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed urinary/cerebrospinal fluid protein (ucfp) results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed urinary/cerebrospinal fluid protein (ucfp) results obtained on two (2) patient samples on an advia® 2400 clinical chemistry system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (11-jul-2024): siemens healthcare diagnostics concluded the investigation of the event.Siemens confirmed the potential for biased quality control (qc) and patient results when using advia chemistry urinary/cerebrospinal fluid protein (ucfp) lot 140 on the advia® 2400 chemistry system.Siemens¿ internal investigation confirmed when using lot 140, qc recovered outside of the allowable control limits for urine chemistry control levels.United states (us) customers were notified through an urgent medical device correction (umdc) achc24-04.A.Us.Chc, titled "advia chemistry urinary/cerebrospinal fluid protein (ucfp) lot 140 quality control (qc) out of range and biased patient results" and outside the united states (ous) customers were notified through an urgent field safety notice (ufsn) achc24-04.A.Ous.Ch, titled ¿advia chemistry urinary/cerebrospinal fluid protein (ucfp) lot 140 quality control (qc) out of range and biased patient results¿.Customers were advised to discontinue use and discard the advia ucfp lot 140.Sections h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00126 was filed on 06-jun-2024.

Brand Name
ADVIA CHEMISTRY
Common Device Name
ADVIA CHEMISTRY URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19475867
Report Number2432235-2024-00126
Device Sequence Number12495787
Product Code CEK
UDI-Device Identifier00630414279176
UDI-Public00630414279176
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue NumberSMN 11319151
Device Lot Number140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-08/02/2024-002-C
Patient Sequence Number1
Patient SexUnknown